# SDR QR9R2023102600001

- Difficulty date: October 26, 2023
- Submitted: October 26, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721769428
- Aircraft time: 3,618 hours
- System (JASC): 2430 · DC Generating System
- Part: Transformer
- Part number: FSC211
- Part serial: NA
- Condition: Failed
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABORTED TAKEOFF DUE TO GEN AMPS GREATER THAN 10 AMP DIFFERENCE. TROUBLESHOOTING REVEALED #2 TRANSFORMATOR WOULD NOT INDICATED CORRECTLY. REMOVED AND REPLACED TRANSFORMATOR IAW AMM 24-30-00, 4-6; MOC SUCCESSFULLY COMPLETED.
